# SDR AALA202507065042

- Difficulty date: July 2, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 69,567 hours, 35,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT TEST FAILED FOLLOWING FAULTS INCLUDEEPSU INT LOAD AFT LEPSU EXT LOAD AFT LEPSU BATTERY EMEP REPSU BATTERY AFT L EPSU UNIT. MAINTENANCE REPLACED 10WL ESPU AND BATTERY IAW AMM 33-51-38, OPS CHECK GOOD.
